# SDR SWAA2021120850022

- Difficulty date: December 4, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737
- Aircraft serial: 34011
- Aircraft time: 52,887 hours, 31,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Loose
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: F/O SIDE EXIT EMERGENCY EXIT SIGN R2 FELL OFF. NEED PERMANENT ATTACHMENT. ; / [01] REATTACHED THE R2 DOOR LOWER EMERGENCY LIGHT LENS IAW EA M-21-133-0072. OK TO CONTINUE PER TLD.
